# SDR RRXA97019

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF ELECTRICAL SMOKE ON DESCENT, CREW WAS UABLE TO LOCATE SOURCE.  ALL COCKPIT LIGHTING BALLAST OPS CHECK GOOD, RAN ALL ENGINES/GENERATORS.  ALL OPS CHECK GOOD, COULD NOT DUPLICATE ELECTRICAL SMELL.
